# SDR HNAA2019010200001

- Difficulty date: January 1, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 41,770 hours, 37,617 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDIS 652 27-38 1735201 01JAN19 MKE CLOSE PTRIM MAIN INOP EICAS MESSAGE ON TAKEOFF. HISTORY: YES FACT 01JAN19 17:08 MKE REST MAIN CHANNEL IN REFERENCE TO FIM 27-43-00-810-801-A OPS CK GOOD IAW AMM 27-40-00-700-802-A NO FAULTS NOTED OK FOR SERVICE.
